# SDR AALA202501304720

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 67,308 hours, 39,785 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AT RH MAIN GEAR DOOR HINGE FITTING .3125"X .001"X .125". MAINTENANCE REMOVED RIGHT HAND MAIN GEAR DOOR HING FITTING IAW SRM 51-42-11 DRAWING D533706222.
